Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inner functions and the maximal ideal space of $ H\sp{\infty }(U\sp{n})$


Author: S. H. Kon
Journal: Proc. Amer. Math. Soc. 72 (1978), 294-296
MSC: Primary 46J15; Secondary 32A35
DOI: https://doi.org/10.1090/S0002-9939-1978-0507326-X
MathSciNet review: 507326
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the case of the polydisc, Range has shown that the Shilov boundary $ {\partial _n}$ of $ {H^\infty }({U^n})$ is a proper subset of $ \tau {X_n}$, the set of all restrictions of complex homomorphisms of $ {L^\infty }({T^n})$ to $ {H^\infty }({U^n})$. In this paper, we show that $ \tau {X_n}$ is a proper subset of those complex homomorphisms of $ {H^\infty }({U^n})$ which are unimodular on the class of all inner functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 32A35

Retrieve articles in all journals with MSC: 46J15, 32A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507326-X
Keywords: Inner functions, maximal ideal space, bounded analytic functions, polydisc, unimodular, closed subalgebra, $ {L^\infty }({T^n})$
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society